# SDR QXEA0102020

- Difficulty date: December 5, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 545 hours, 562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895302
- Part serial: A026
- Condition: Faulty
- Location: E/E Bay
- Part time: 538 hours, 555 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - AFTER TAKEOFF AND GEAR AND FLAP/SLAT RETRACTION (PROX SYSTEM MESSAGE).  ON APPROACH IN PDX SLAT/FLAP EXTENSION NO CHANGE AFTER GEAR HANDLE SELECTED DOWN (PROX SYSTEM MESSAGE) WENT OUT.  LANDED WITHOUT INCIDENT.  REPLACED PSEU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
